xxx

xxx

 

Comments

wrote: Oh, how

wrote:

Oh, how I wish there was a better way to determine when the cpni<i< is gone than waiting 6 months for a titer test.

I don't know if it's "better", but you can just stay on the CAPi protocol until you no longer have any sort of reaction to the aftermath of the flagyli pulses.  Make a game of it.  I used to try and come up with different ways to personify the post-pulse reaction for my blog posts.

I kept the yeast at bay by following the recommendations in the CPN Handbook.  It's a must-read.  While I was doing the CAP, the only thing I read more often was the bible.  I ate a lot of garlic and took a lot of probiotics.  I was eating about a head of garlic every three or four days.  Fortunately, I love garlic.  

My sister-in-law has fibromyalgiai.  I've sent her the information about the CAP but she's convinced by her doctor to just take antidepressants and it will be all better.  Yet, she continues to have pain and decline physically.  As far as I can see, the CAP is the way to go.  You've already started down the road.  You can finish the journey.  In my experience, it does get easier to tolerate as you continue.      

CAPi for M.S. 8/2007 - 3/2009.  Twentieth pulse metronidazolei + INHi completed 3/12/2009.  Intermittent treatment thereafter until 11/20/2009.  

Hdwit, thank you for your

Hdwit, thank you for your thoughtful reply!  I met with my naturopath who is supervising my treatment and we both agreed I could try intermittant at this point.  Truly, I haven't reacted to the flagyli for at least 3 or 4 months. I had night sweats and all the die off in the first few months but my only symptom these days is just the yeast overgrowth. I'm going to continue on wormwood/black walnut, Diflucan and allicin (garlic, as you say!) and massive probiotics to continue getting the yeast under control.  I can actually taste with my tongue tonight - finally getting the thrush under control!!  My fibro is definitely better after the CAPi...I agree it would help your sister-in-law.  What I love about the folks on this listserve is the attitude that there IS a cause for our diseasesi.  It seems that the medical community is comfortable with "no known cause."  Well, I never will be...which is why I am 90% well at this point! 

First, I'm a true cynic. 

First, I'm a true cynic.  That's why I believe that research into the CAPi is stymied by the fact that a single bottle of Lyrica costs about as much as a year's worth of the antibioticsi needed for the CAP.  Plus, you do the CAP for a few years, but Lyrica is for life.

Second, if you read my blog, you will note that I reached a point where the CAP stopped producing a reaction when I took flagyli.  I added 100 mg tablets of Isoniazid (INHi) (one 100 mg tablet, three times a day when I was taking the flagyl) to the flagyl pulses and that got things moving again.  

I'm not suggesting you start taking INH.  Follow your doctor's advice.  Note that I couldn't find a doctor to prescribe the CAP so I accepted the considerable risks and self-managed.  My own opinion is that people should stick to the CAP as written if they can. 

CAPi for M.S. 8/2007 - 3/2009.  Twentieth pulse metronidazolei + INHi completed 3/12/2009.  Intermittent treatment thereafter until 11/20/2009.  

,At the beginning of

,

At the beginning of my long journey, I had what you picturesquely describe.  I can't tell you how long it lasted, but I can tell you that it eventually went away and has not come back.  Every day I take probiotics, at least twice as much as recommended.

Rica

3/9 Symptoms returning. Began 5 abxi protocol 5/9 Rifampin 600, Amox 1000, Doxyi 200, MWF Azith 250, flagyli 1000 daily. Began Sept 04 PPMSi EDSSi 6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan  In for the duration.&am

Oh, and by the way - I had a

Oh, and by the way - I had a fungal infection that caused my right ear to become swollen and red with a filmy white gauze in places.  This was originally diagnosed as interstitial cystitisi and I was given Levaquin.  That made it worse, had terrible side effects which now I know to be die-off effects but then really frightened me.  Anyway, ordinary over the counter antifungals worked against the ear thing.  Have you tried those?  It's a good test.
Blogger at http://perfecthealthdiet.com<. 17-year chronic illness cured with diet and antibioticsi, nearly fully recovered.

Hi Paulj, I was surprised

Hi Paulj, I was surprised when he said the tongue coating could be cpni too...but he said he had seen it before in his patients. He said he had looked at the coating under a microscope and detected cpn instead of yeast. I talked to my doc and she said there was nothing more I could really do at this point - I'm already treating the cpn and already treating for yeast with Diflucan 100mg daily, Laurcidin and Nystatin.  She upped the Diflucan to 200mg daily and gave me some high powered Allicin in case my body is getting too used to the Diflucan. Interesting that the Allicin literature said it is also a biofilm buster.  I'll stay on the Interfase Plus too, though. Do tell...how have you kept the yeast away now?  I'm drowning in it.

Why wouldn't it be yeast? 

Why wouldn't it be yeast?  I had chronic fungal infectionsi all through my illness and after, and every time I made progress against the bacteria (e.g. when starting antibioticsi) I would have a huge flare-up of the fungal infection. I assume that was due to apoptosisi of the macrophages, rendering me defenseless against the fungus.

A yellow film of Chlamydia on the tongue is a new symptom to me.  I used to get a thrush, but I always assumed it was fungal. (Haven't had one in several years now.) 

Blogger at http://perfecthealthdiet.com<. 17-year chronic illness cured with diet and antibioticsi, nearly fully recovered.